# SDR DALA2025022701522

- Difficulty date: February 24, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 75,503 hours, 28,563 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0826895) CRACK ON INTERNAL DOUBLER ON EXTERNAL POWER RECEPTACLE CUT OUT IN FWD LOWER EDGE, APPROXIMATELY IN STA 233. FUSELAGE SKIN ON AREA EXTERNAL POWER RECEPTACLE CUT OUT IN FWD LOWER EDGE WAS REPAIRED PERMANENTLY, CATEGORY B, PER B737-800 SRM 53-10-15-2R REP. 5.
